# SDR GTIA2019043003319

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 51,138 hours, 24,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON WINDOW FRAME 4L, MAX DAMAGE LENGTH 8MM X MAX DAMAGE DEPTH 2MM, CAT B. RAF 2480133-2 OPENED. REF LTPR NRI 5000879765-0010.-REF LTPRNRI 5000879765-0010 ON LOG PAGE 2480136 01 AND HAS BEEN ACCOMPLISHED.
